# SDR SWIA202054702

- Difficulty date: November 1, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Leaking
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT AILERON NR 1 PCU (INBOARD) HAS OUT OF LIMITS LEAK ORIGINATING FROM ROD END SEAL.  C-CHECK RO 12/14/2020.  REMOVED LEAKING AND INSTALLED NEW SERVICEABLE LT AILERON NR 1 PCU, REF CRJ700 AMM, CHECKS GOOD.  COMPLIED WITH SKYWEST TASKCARD.
